|New-Fill and methacrylate
Nov 9, 2000
I was very interested in the letter about New-Fill and methacrylate and was wondering if that person could write back and give the website address he mentioned where he read about it. Thanks
Response from Dr. Fisher
OK. We'll post your "question" and see if anyone comments.
Ritonavir (Norvir) CYP3A4 and Testosterone/Nandrolone
- Burning Urethra After Touching Dried Semen Worried I Have HIV
- Dry Cough After Sucking Penis Worried I Have HIV
- Itchy Rash After Licking Anus Sign Of HIV AIDS
- Testicular Pain After Insertive Oral Sex Worried I Have HIV
- Tingling In Feet After Swallowing Sperm Sign Of HIV AIDS
- Tingling Lips After Sucking Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.